Skip to main content

Research Repository

Advanced Search

On hyperbolic Coxeter polytopes with mutually intersecting facets.

Felikson, A.; Tumarkin, P.

Authors



Citation

Felikson, A., & Tumarkin, P. (2008). On hyperbolic Coxeter polytopes with mutually intersecting facets. Journal of Combinatorial Theory, Series A, 115(1), 121-146. https://doi.org/10.1016/j.jcta.2007.04.006

Journal Article Type Article
Publication Date 2008-01
Deposit Date May 14, 2012
Journal Journal of Combinatorial Theory, Series A
Print ISSN 0097-3165
Publisher Elsevier
Peer Reviewed Peer Reviewed
Volume 115
Issue 1
Pages 121-146
DOI https://doi.org/10.1016/j.jcta.2007.04.006